# SDR SRAA961051

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 295
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO COMPARTMENT FLOOR PANEL SUPPORT BEAM AT FS 295, LBL 40 HAS CORROSION AT FORWARD SIDE BEYOND LIMITS.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED FLOORBEAM REPAIR AND 2 STRAPS LAC SRM CHAPTER 51-40-22.
